# SDR EY2R9600030

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Propeller: Hartzl HCC3YR
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: 3252
- Condition: Cracked
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC FORK CRACKED IN RADIUS WHERE BLOCK SEATS
